We classify nilmanifolds with an invariant symplectic half-flat structure. We study the transverse or quotient geometry of six-manifolds with an SU (3)-structure preserved by a Killing vector field, giving characterizations in the symplectic half-flat and integrable case.

Special symplectic six-manifolds / Conti, D; Tomassini, Adriano. - In: QUARTERLY JOURNAL OF MATHEMATICS. - ISSN 0033-5606. - 58:(2007), pp. 297-311. [10.1093/qmath/ham013]

Special symplectic six-manifolds

TOMASSINI, Adriano
2007-01-01

Abstract

We classify nilmanifolds with an invariant symplectic half-flat structure. We study the transverse or quotient geometry of six-manifolds with an SU (3)-structure preserved by a Killing vector field, giving characterizations in the symplectic half-flat and integrable case.
Special symplectic six-manifolds / Conti, D; Tomassini, Adriano. - In: QUARTERLY JOURNAL OF MATHEMATICS. - ISSN 0033-5606. - 58:(2007), pp. 297-311. [10.1093/qmath/ham013]
File in questo prodotto:
File Dimensione Formato  
abstract-QJM-2007.pdf

non disponibili

Tipologia: Abstract
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 35.03 kB
Formato Adobe PDF
35.03 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
QJM-2007.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 171.15 kB
Formato Adobe PDF
171.15 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1877342
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 23
social impact